On the formal degrees of square-integrable representations of odd special orthogonal and metaplectic groups

Atsushi Ichino, Erez Lapid, Zhengyu Mao

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

The formal degree conjecture relates the formal degree of an irreducible squareintegrable representation of a reductive group over a local field to the special value of the adjoint γ-factor of its L-parameter. In this article, we prove the formal degree conjecture for odd special orthogonal and metaplectic groups in the generic case, which, combined with Arthur's work on the local Langlands correspondence, implies the conjecture in the nongeneric case.

Original languageEnglish (US)
Pages (from-to)1301-1348
Number of pages48
JournalDuke Mathematical Journal
Volume166
Issue number7
DOIs
StatePublished - May 15 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the formal degrees of square-integrable representations of odd special orthogonal and metaplectic groups'. Together they form a unique fingerprint.

Cite this